# SDR CALA2024072602104

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 76,564 hours, 28,359 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12002
- Part serial: D00746
- Condition: Inoperative
- Location: Flap Sys
- Part time: 64,898 hours, 23,508 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ON DEPARTURE FLAP LEVER DISAGREED WITH FLAP IND FLAP LEVER UP.  INDCATOR SHOWS 5, FSEU R & R. FSEU BITE CHCK C/W IAW AMM 27-51-01-400-801, TEST PASSED.  LOAD RELIEF TEST IAW AMM 27-51- 00-740-803. TEST PASSED, NO DISCREPANCIES. ASSYMETRY SKEW TEST C/W IAW AM 27-51-00-740-802, PASED, NO DISCREPANCIES NOTED.ALL OPS CHKS C/W IAW AMM 27-51-01-400-801. OPS CHECKS GOOD, NO DIS )FSEU R & R. FSEU BITE CHK C/W IAW AMM OPS CHKS C/W IAW AMM 27-51-01-400-801. OPS CHECKS GOOD, NO DISCREPANCIES 27-51-01-400-801, TEST PASSED.  LOAD RELIEF TEST IAW AMM 27-5N. OPERATED FLAPS SEVERAL TIME FOR SEVERAL MINUTES, NO F 00-740-803. TEST PASSED, NO DISCREPANCIES. ASSYMETRY SKEW TEST LAP/SLATS LOCKS. OK TO CONTINUE. C/W IAW AM 27-51-00-740-802, PASSED, NO DISCREPANCIES NOTED.
